Skip to main content

Strong convergence theorems for asymptotically nonexpansive mappings and asymptotically nonexpansive semigroups

Abstract

Strong convergence theorems are obtained from modified Halpern iterative scheme for asymptotically nonexpansive mappings and asymptotically nonexpansive semigroups, respectively. Our results extend and improve the recent ones announced by Nakajo, Takahashi, Kim, Xu, and some others.

[123456789101112131415]

References

  1. Genel A, Lindenstrauss J: An example concerning fixed points. Israel Journal of Mathematics 1975,22(1):81–86. 10.1007/BF02757276

    Article  MathSciNet  MATH  Google Scholar 

  2. Goebel K, Kirk WA: A fixed point theorem for asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society 1972,35(1):171–174. 10.1090/S0002-9939-1972-0298500-3

    Article  MathSciNet  MATH  Google Scholar 

  3. Halpern B: Fixed points of nonexpanding maps. Bulletin of the American Mathematical Society 1967, 73: 957–961. 10.1090/S0002-9904-1967-11864-0

    Article  MathSciNet  MATH  Google Scholar 

  4. Kim T-H, Xu H-K: Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups. Nonlinear Analysis 2006,64(5):1140–1152. 10.1016/j.na.2005.05.059

    Article  MathSciNet  MATH  Google Scholar 

  5. Lin P-K, Tan K-K, Xu H-K: Demiclosedness principle and asymptotic behavior for asymptotically nonexpansive mappings. Nonlinear Analysis 1995,24(6):929–946. 10.1016/0362-546X(94)00128-5

    Article  MathSciNet  MATH  Google Scholar 

  6. Lions P-L: Approximation de points fixes de contractions. Comptes Rendus de l'Académie des Sciences de Paris, Série. A-B 1977,284(21):A1357-A1359.

    MathSciNet  Google Scholar 

  7. Martinez-Yanes C, Xu H-K: Strong convergence of the CQ method for fixed point iteration processes. Nonlinear Analysis 2006,64(11):2400–2411. 10.1016/j.na.2005.08.018

    Article  MathSciNet  MATH  Google Scholar 

  8. Nakajo K, Takahashi W: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups. Journal of Mathematical Analysis and Applications 2003,279(2):372–379. 10.1016/S0022-247X(02)00458-4

    Article  MathSciNet  MATH  Google Scholar 

  9. Reich S: Weak convergence theorems for nonexpansive mappings in Banach spaces. Journal of Mathematical Analysis and Applications 1979,67(2):274–276. 10.1016/0022-247X(79)90024-6

    Article  MathSciNet  MATH  Google Scholar 

  10. Reich S: Strong convergence theorems for resolvents of accretive operators in Banach spaces. Journal of Mathematical Analysis and Applications 1980,75(1):287–292. 10.1016/0022-247X(80)90323-6

    Article  MathSciNet  MATH  Google Scholar 

  11. Reich S: Approximating fixed points of nonexpansive mappings. Panamerican Mathematical Journal 1994,4(2):23–28.

    MathSciNet  MATH  Google Scholar 

  12. Tan K-K, Xu H-K: Fixed point theorems for Lipschitzian semigroups in Banach spaces. Nonlinear Analysis 1993,20(4):395–404. 10.1016/0362-546X(93)90144-H

    Article  MathSciNet  MATH  Google Scholar 

  13. Wittmann R: Approximation of fixed points of nonexpansive mappings. Archiv der Mathematik 1992,58(5):486–491. 10.1007/BF01190119

    Article  MathSciNet  MATH  Google Scholar 

  14. Youla D: Mathematical theory of image restoration by the method of convex projections. In Image Recovery Theory and Application. Edited by: Stark H. Academic Press, Florida; 1987:29–77.

    Google Scholar 

  15. Youla D: On deterministic convergence of iteration of relaxed projection operators. Journal of Visual Communication and Image Representation 1990,1(1):12–20. 10.1016/1047-3203(90)90013-L

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Yongfu Su.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Su, Y., Qin, X. Strong convergence theorems for asymptotically nonexpansive mappings and asymptotically nonexpansive semigroups. Fixed Point Theory Appl 2006, 96215 (2006). https://doi.org/10.1155/FPTA/2006/96215

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/FPTA/2006/96215

Keywords

  • Differential Geometry
  • Convergence Theorem
  • Nonexpansive Mapping
  • Strong Convergence
  • Iterative Scheme